Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 62, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 12, 2010, 9:34 PM CST for Brown County, Illinois. It took effect at Mar 16, 2010, 8:56 PM CDT. It was in force for 20 days.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2010, 9:34 PM CST (03:34 UTC)
- In effect from
- Mar 16, 2010, 8:56 PM CDT
- Expired
- Apr 5, 2010, 11:01 AM CDT
- In force
- 20 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at LaGrange Lock and Dam (NLGI2).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 27 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 8:56 PM CST, 38 minutes earlier.
Area forecast discussion, Mar 12, 8:56 PM CST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 856 PM CST FRI MAR 12 2010 .UPDATE... /856 PM CST FRI MAR 12 2010/ QUICK UPDATE TO GOING FORECAST TO ADJUST POPS BASED ON CURRENT RADAR TRENDS AND MOST RECENT RUC OUTPUT. HIGHEST POPS/QPF STILL LOOKS GOOD OVER THE NRN CWA WHERE AREA OF MODERATE RAIN IS MOVING WWD NORTH OF THE UPPER LOW. HAVE ALSO INCLUDED A BIT HIGHER POPS ALONG AND WEST OF MS RIVER INTO THE SRN CWA THE REST OF THE EVENING WHERE THERE IS A SMALL PATCH OF LIGHT RAIN...BUT GENERAL TREND WILL BE FOR RAIN TO DIMINISH IN THE ERN AND SRN PARTS OF THE CWA LATE THIS EVENING AND OVERNIGHT. LATEST RUC SOUNDINGS STILL SUPPORT ALL LIQUID AND HAVE REFRAINED FROM ADDING ANY MENTION OF FROZEN PRECIPITATION THE REST OF THE NIGHT. REST OF THE FORECAST LOOKS GOOD AND HAVE MADE ONLY MINOR ADJUSTMENTS. BRITT && .DISCUSSION... /257 PM CST FRI MAR 12 2010/ MAIN FORECAST FOCUS REMAINS PRECIP CHANCES THRU THE WEEKEND. NOT MUCH HAS CHANGED FROM THE PREV FORECAST FOR THE SHORT TERM. FORECAST SOUNDINGS SUGGEST A CHANCE OF SN POSSIBLE AROUND 12Z SAT ACROSS PORTIONS OF CNTL MO. HAVE NOT MENTIONED IN THE FORECAST ATTM AS BELIEVE THE MODELS ARE TOO COOL IN THE BNDY LAYER. AS CYCLOGENESIS CONTINUES TONIGHT...EXPECT WAA TO OCCUR ACROSS MUCH OF THE CWA...ESPECIALLY CNTL AND NE MO AND WCNTL IL. UPA LOW STILL EXPECTED TO MEANDER AROUND THE MID US BEFORE FINALLY THE LOW MOVES EWD ON SUN. CYCLONIC FLOW WILL PERSIST OVER THE REGION THRU THE WEEKEND LEAVING A POSSIBILITY OF SCT LIGHT RA AND CLOUDS INTO NEXT WEEK. HAVE KEPT THE FORECAST DRY FOR SUNDAY NIGHT THRU THE END OF NEXT WEEK. MODELS INDICATE THERE IS A POSSIBILITY OF RA OFF AND ON NEXT WEEK. HOWEVER...MODEL SOLNS ARE DIFFERENT ENUF WITH LITTLE RUN TO RUN CONTINUITY THAT MENTION IS NOT NEEDED ATTM. AS FOR TEMPS...TRENDED TWD THE WARMER MOS TONIGHT DUE TO WAA MENTIONED ABOVE. FOR TOMORROW...WENT WITH A PERSISTENCE FORECAST FROM TODAY...JUST A DEGREE OR SO WARMER...ALSO DUE TO THE WAA OVER THE AREA. HAVE TEMPS SLOWLY WARMING FOR THE REMAINDER OF THE FORECAST AS CLOUDS SHUD START TO BREAK UP ALLOWING MORE SOLAR INSOLATION. HAVE TRENDED TWD THE WARMER MOS FOR MUCH OF NEXT WEEK. TILLY && .AVIATION... /535 PM CST FRI MAR 12 2010/ TWO AREAS OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY REGION WILL CONTINUE MERGING TONIGHT BEFORE THE ENTIRE SYSTEM MOVES OFF TO THE EAST TOMORROW. CIGS MAY VARY BETWEEN VFR AND MVFR FOR THE NEXT FEW HOURS BEFORE A COMBINATION OF ADVECTION AND LOWERING CLOUD BASES BRINGS CIGS SOLIDLY INTO MVFR RANGE AND EVENTUALLY INTO IFR. IFR CIGS SHOULD PERSIST THROUGH EARLY AFTN BEFORE IMPROVING AS THE SYSTEM PULLS AWAY. INITIALLY NWLY WINDS WILL BACK WLY OVERNIGHT THEN VEER NWLY BEHIND THE DEPARTING SYSTEM. SPECIFICS FOR KSTL...-DZ IS EXPECTED TOMORROW AFTN AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE EAST. OTHERWISE...PLEASE SEE ABOVE DISCUSSION. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 12, 3:34 PM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 334 PM CST FRI MAR 12 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 334 PM CST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD RAIN WILL CONTINUE TONIGHT AND CONTINUE INTO SATURDAY. SOME LOCATIONS COULD RECEIVE OVER AN INCH OF RAINFALL DURING THIS PERIOD...WHICH MAY CONTRIBUTE TO LOCALIZED FLOODING OF SOME CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE RIVER FLOODING IS FORECAST TO BEGIN SUNDAY NIGHT FOR PORTIONS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:34 PM CST | River Flood Warning | LSX | Morgan, Pike | 24 days |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.